# SDR HALA2023052600114

- Difficulty date: May 23, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 22,026 hours, 3,583 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 22,067 hours, 3,590 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND #1 ENG, GREEN HYD. PUMP LEAKING. REMOVED AND REPLACED #1 ENG, GREEN HYD. PUMP PER AMM 29-11-51. LEAK CHECK GOOD. OK FOR SVC.
